Separate names with a comma.
Discussion in 'Rebooting - Porn Addiction Recovery' started by Audaz, Aug 23, 2014.
I have heard NoFap influences hormones so it works positively about your face ?
I'm on Day 20, nothing to say... I used to suffer from severe acne when I was a teenagaer, it all went away by itself when I was 19/20 and I never had it back since, I'm 22 now.
I had/have mild acne and as you can see from my signature, I am on day 26. My face has cleared up a bit and will most likely continue as my streak gets longer. You will definitely see improvement as your streak continues.
My acne started when I was 21 and has continued till now. Whenever I abstain for more than 3 weeks and have no stress, the redness disappears and the skin glows. \\
It definitely works. Atleast for me. Keep at it if you are seeing improvements in your skin as well
You seem very close to your goal. Good luck.
Can i know how old you are? Are there any side effects to not doing it for so long?
nofap plus cold showers daily is an unbelievable duo!
For the general , i thought decline of acne is about stress not distinctly about hormones.Stress escalates acnes and redness.We usually feel better and feel clean when we do NoFap so becaouse of that we have fewer things on our face.
This may be a little off topic but, pretty much for as long as I can remember I;ve suffered from dandruff and dry skin on my face, Has anyone noticed a difference that has the same problems?
I suffered from some pretty severe acne at one period during my life, and unfortunately porn and masturbation were definitely prominent at that period. My acne has cleared up and gone away since then, however I had began a solid fight against PMO a few months back at the same time... not necessarily linking the two directly, but there could most definitely be a correlation, with all the hormones and chemicals involved with PMO.
I remember once i was on big streak, and my face cleared up abit. Considering what these awesome people wrote there, yea it ACTUALLY does the thing.
Few days ago , i went to doctor for acnes and seboreik egzama.I will use tight medicines i wonder what will happen with NoFap and hard medicine at the same time.
I need help about this sitution guys.My face looks like screwed up right now i don't know the real reason but i assume it is about NoFap , maybe.
The peak of testosterone is at ~21 day I think. That's when you can observe changes on your face. In my case, NoFap didn't help on my acne. So I went to doctor and he gave me isotretinoinum. It's a hard medicine that causes relly bad side effects, but it is worth the beatiful look of your clean face again.
Don't get hope that NoFap will cure your acne. Just keep your buttocks hard and do something with this.
After a wet dream or a relaspe, I will break out a bit more than usual. Nofap has not made the acne dissapear. it is a little more clear than usual. Another thing I noticed is that my blemishes/zits heal faster. I also take cold showers which is also supposed to help